MAUDE Adverse Event Report: SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC

SILHOUETTE® PARADIGM®; COMFORT 110/17 PCC
Model Number MMT-377
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that she experienced diabetic ketoacidosis related to an incident where her tubing was leaking as the infusion set's tubing coming apart from the tubing connector.Reportedly, the patient did not go to the hospital, but self-diagnosed the diabetic ketoacidosis.No further information available.

Brand Name
SILHOUETTE® PARADIGM®
Common Device Name
COMFORT 110/17 PCC
MDR Report Key9919498
Report Number8021545-2020-00103
Device Sequence Number3272464
Product Code FPA
UDI-Device Identifier05705244009332
UDI-Public05705244009332
Combination Product (Y/N)N
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-377
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2020
Initial Report FDA Received Date04/03/2020
Patient Sequence Number1